RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2012, Issue 1(39), Pages 121–122 (Mi iimi58)  

On two problems of simple group pursuit

D. V. Sakharov

Udmurt State University

Abstract: Two differential games of pursuit of a group of evaders by a group of pursuers with equal possibilities for all participants are considered. The sufficient conditions of solvability of pursuit and evasion problems are obtained.

Keywords: differential game, simple motion, group pursuit, rigidly co-ordinated evaders.

Full text: PDF file (100 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 49N70, 49N75
Received: 01.02.2012

Citation: D. V. Sakharov, “On two problems of simple group pursuit”, Izv. IMI UdGU, 2012, no. 1(39), 121–122

Citation in format AMSBIB
\Bibitem{Sak12}
\by D.~V.~Sakharov
\paper On two problems of simple group pursuit
\jour Izv. IMI UdGU
\yr 2012
\issue 1(39)
\pages 121--122
\mathnet{http://mi.mathnet.ru/iimi58}


Linking options:
  • http://mi.mathnet.ru/eng/iimi58
  • http://mi.mathnet.ru/eng/iimi/y2012/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:140
    Full text:103
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020